# SDR SWAA2025081193106

- Difficulty date: July 19, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 64,528 hours, 38,935 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDEWALL PANEL 231YHW EMERGENCY EXIT LIGHT LENS BROKEN<[01] REMOVED AND REPLACED SIDEWALL PANEL 231YHW EMERGENCY EXIT LIGHT IAW AMM 33-51-01-960-802  OPT. CHECK: GOOD;[02] VERIFIED CORRECTIVE ACTION COMPLETE
